MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G18777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - pma/510(k) #: exempt.H3 - device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, the basket of an ncircle tipless stone extractor broke while removing the 3mm stone through a flexible endoscope during a ureteral lithotripsy procedure.Normal force was applied when using the device.The user changed to another same type device to complete the procedure.A laser was not in use at the same time as the basket.Attached is a picture that appears to show the basket wire was broken at the distal tip.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation.It was reported, the basket of an ncircle tipless stone extractor broke while removing the 3mm stone through a flexible endoscope during a ureteral lithotripsy procedure.Normal force was applied when using the device.The user changed to another same type device to complete the procedure.A laser was not in use at the same time as the basket.Attached is a picture that appears to show the basket wire was broken at the distal tip.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence reviews of documentation including the complaint history, device history record (dhr), quality control (qc) procedures, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.Device returned in an open package with label.Upon visual inspection, it was noted that one basket wire was broken at the distal end.Cook has concluded that the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances that could have contributed to the reported failure mode.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Because there were no related non-conformances, adequate inspection activities had been established, there was objective evidence that the dhr was fully executed, and no other lot related complaints had been received from the field, it was concluded that there was no evidence that nonconforming product exists in house or in field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: precautions.· the device is conductive.Avoid contact with any electrified instrument.· do not use excessive force to manipulate this device.Damage to the device may occur.How supplied.Upon removal from the package, inspect the product to ensure no damage has occurred.Based on the available information, inspection of returned device, and the results of the investigation, cook has concluded that the nature and cause of the issue could not be determined.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21648898
Report Number1820334-2025-00272
Device Sequence Number12637101
Product Code FFL
UDI-Device Identifier00827002187771
UDI-Public(01)00827002187771(17)271112(10)16336823
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18777
Device Catalogue NumberNTSE-022115-UDH-MB
Device Lot Number16336823
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNOVA DISPOSABLE ELECTRONIC FLEXIBLE ENDOSCOPE.
Patient SexUnknown